# SDR SWAA2023071775271

- Difficulty date: July 2, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 56,981 hours, 34,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER UPPER ANGLE HAS CRACK AT STA663 WL 167 AT RBL 45<[01] RECEIVED REPAIR ANGLES FROM BACK SHOP 2024-0 .071 W/O 44942-1000-0004 AND 2024-0 .063 W/O 44942-1000-0001;[02] VERIFIED ITEM 1;[03] ACCOMPLISHED HFEC SURFACE AND OPEN HOLE IAW B737 NDT P6 51-00-00 P16 AND P23 TOOL 44291 DUE 03NOV23 NO CRACKS NOTED;[04] OK TO TREAT AND PRIME;[05] APPLIED ALODINE AND PRIMER TO REPAIR PARTS IAW SRM 51-20-01-0G-0 AMM 51-21-72-370-804;[06] STEP 5 C/W;[07] OK TO INSTALL REPAIR PARTS;[08] OK TO INSTALL REPAIR PARTS IN RII ROLE;[09] VERIFIED ITEM 1 IN RII ROLE;[10] OUT OF SEQUENCE: ACCOMPLISHED DETAILED INSPECTION OF THE REPAIR AREA AND UNDERLYING STRUCTURE NO OTHER DAMAGES FOUND IAW SRM 57-10-10-2R-5 ITEM 4;[11] INSTALLED ALL REPAIR PARTS AT STA 663 R/H IAW SRM 57-10-10-2R-5;[12] WROTE IN ERROR STEP 1 SHOULD BE  RECEIVED -1 AND -2 REPAIR ANGLES FROM BACK SHOP REPAIR ANGLES BEEN FABRICATED ON W/O 44942-1000-0004 AND W/O 44942-1000-0001;[13] VERIFIED ITEM 10.;[14] VERIFIED ITEMS 11;12;[15] C/W
